| Model Number |
40021 |
| Medical Device Problem Codes |
Gradient Increase (1270); Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/18/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that 1 year and 3 months post implant of this aortic bioprosthetic valve, the patient was experiencing increased gradients of 20-21mmhg.At 2 years and 7 months post implant, the gradients increased to 23mmhg and 1 year following that, the gradients were up to 24mmhg.At 4 years and 2 months post implant, the most gradients were observed to be between 38mmhg and 41mmhg.The patient is being evaluated for a transcatheter valve-in-valve replacement.The reason for evaluation was reported as patient prosthesis mismatch.No intervention or adverse patient effects were reported.